# SDR KBM2006F00015

- Difficulty date: December 28, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,720 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 9550176240
- Part serial: 2949
- Condition: Fluctuates
- Location: Torque
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TORQUE TRANSMITTER, UNIT FLUCTUATES, REMOVED AND REPLACED. (K)
